# SDR AALA961245

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FOUND THE EMERGENCY EXIT FLOOR PATH LIGHTS AT ROWS 27 AND 28 INOPERATIVE.  REPAIRED CONNECTOR AT ROW 27.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
